MathSciNet Relay Station
MathSciNet bibliographic data
MR284544 22.60 (18.00)
Lange, K.; Ramsay, A.; Rota, Gian-Carlo Frobenius reciprocity in ergodic theory. Bull. Amer. Math. Soc. 77 1971 713–718.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement